# SDR 97ZZZX3830

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2436 · DC Regulator
- Part: Control Unit
- Part number: VR55G
- Condition: Defective
- Location: Alternator
- Component: Electrodelta
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS UNIT (NEWLY OVERHAULED) WAS REMOVED FROM SHELF STOCK AND INSTALLED IN PLACE OF AIRCRAFT'S FAULTY ALTERNATOR CONTROL UNIT.  DURING INSTALLATION, NOTED THERE WAS NO OUTPUT VOLTAGE TO ALTERNATOR FIELD.  UNIT WAS REMOVED WITH ZERO TIME IN SERVICE SINCE INSTALLATION.
